Each film-coated white capsule-shaped tablet, contains the active ingredients: paracetamol 500 mg, caffeine 30 mg and codeine phosphate 8 mg.
Syndol headache relief has been designed for the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers.
- Relief from acute headache and migraine
- Easy to swallow tablets
- Paracetamol, codeine and caffeine
Ages 12 and older
Take 1 or 2 tablets every four to six hours as needed for relief.
Total dosage over a 24 hour period should not normally exceed 8 tablets.
There are no reviews yet.